MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-C MONOCLONAL GAMMA CLONE; REAGENT RED BLOOD CELLS

IMMUCOR, INC. ANTI-C MONOCLONAL GAMMA CLONE; REAGENT RED BLOOD CELLS
Catalog Number 0066421
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code Test Result (2695)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes malfunction event.A review of the event indicated that one (1) patient sample test using anti-c monoclonal gamma clone antisera on an automated blood bank system produced a false positive result in manual tube.Subsequent testing and prior testing showed the patient was negative for anti-c.Through post event tests and investigations, no specific causes was determined for the malfunction.

Brand Name
ANTI-C MONOCLONAL GAMMA CLONE
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross, ga
MDR Report Key10016382
Report Number1034569-2020-00037
Device Sequence Number14232297
Product Code QHT
UDI-Device Identifier10888234001355
UDI-Public10888234001355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
103498/0.0
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0066421
Device Lot Number936200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1